Properties of normal boundary problems for elliptic even-order systems
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 1 (1974) no. 1-2, p. 1-61
@article{ASNSP_1974_4_1_1-2_1_0,
     author = {Grubb, Gerd},
     title = {Properties of normal boundary problems for elliptic even-order systems},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 1},
     number = {1-2},
     year = {1974},
     pages = {1-61},
     zbl = {0309.35034},
     mrnumber = {492833},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1974_4_1_1-2_1_0}
}
Grubb, Gerd. Properties of normal boundary problems for elliptic even-order systems. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 1 (1974) no. 1-2, pp. 1-61. http://www.numdam.org/item/ASNSP_1974_4_1_1-2_1_0/

[1] S. Agmon, The coerciveness problem for integro-differential forms, J. Analyse Math., 6 (1958), 183-223. | MR 132912 | Zbl 0119.32302

[2] S. Agmon, On the eigenfunctions and on the eigenvalues of general elliptic boundary value problems, Comm. Pure Appl. Math., 15 (1962), 119-147. | MR 147774 | Zbl 0109.32701

[3] S. Agmon, Asymptotic formulas with remainder estimates for eigenvalues of elliptic operators, Arch. Rat. Mech. An., 28 (1968), 165-183. | MR 228851 | Zbl 0159.15903

[4] S. Agmon - A. Douglis - L. Nirenberg, Estimates near the boundary..., II, Comm. Pure Appl. Math., 17 (1964), 35-92. | MR 162050 | Zbl 0123.28706

[5] N. Aronszajn - A.N. Milgram, Differential operators in Riemannian manifolds, Rend. Circ. Mat. Palermo, 2 (1953), 266-325. | MR 64255 | Zbl 0053.06502

[6] L. Boutet De Monvel, Comportement d'un opérateur pseudo-différentiel sur une variété à bord, J. Analyse Math., 17 (1966), 241-304. | MR 239254 | Zbl 0161.07902

[7] N. Dunford - J. Schwartz, Linear Operators, Part II, Interscience, New York, 1963. | MR 188745 | Zbl 0128.34803

[8] D.G. De Figueiredo, The coerciveness problem for forms over vector valued functions, Comm. Pure Appl. Math., 16 (1963), 63-94. | MR 149082 | Zbl 0136.09502

[9] D. Fujiwara, On some homogeneous boundary value problems bounded below, J. Fac. Sci. Univ. Tokyo, Sect. I, 17 (1970), 123-152. | MR 280865 | Zbl 0223.35034

[10] M. Gehtman, Spectrum of some nonclassical selfadjoint extensions of the Laplace operator, Funkcional. Anal. i Prilozen., 4 (1970). | MR 282087 | Zbl 0225.35076

[11] G. Grubb, A characterization of the non-local boundary value problems associated with an elliptic operator, Ann. Sc. Norm. Sup. Pisa, 22 (1968), 425-513. | Numdam | MR 239269 | Zbl 0182.14501

[12] G. Grubb, Les problèmes aux limites généraux d'un opérateur elliptique, provevenant de la théorie variationnelle, Bull. Sc. Math., 94 (1970), 113-157. | MR 280866 | Zbl 0201.46502

[13] G. Grubb, On coerciveness and semiboundedness of general boundary problems, Israel J. Math., 10 (1971), 32-95. | MR 318665 | Zbl 0231.35027

[14] G. Grubb, Problèmes aux limites semi-bornés pour les systèmes elliptiques. Le spectre négatif des problèmes aux limites auto-adjoint fortement elliptiques, C.R. Acad. Sci. Paris, Sér. A 274 (1972), 320-323 and 409-412. | MR 298474 | Zbl 0243.35032

[15] G. Grubb, Caractérisation de quelques propriétés des problèmes aux limites pour les systèmes elliptiques, Séminaire Goulaouic-Schwartz 1971-72, exposés XIX et 19 bis. | Numdam | MR 397794 | Zbl 0278.35035

[16] G. Grubb, Inequalities for boundary value problems for systems of partial differential operators, Astérisque, 2-3 (1973) 171-187. | Zbl 0267.35026

[17] G. Grubs, Weakly semibounded boundary problems and sesquilinear forms, Ann. Inst. Fourier, 23 (1973), 145-191. | Numdam | MR 344669 | Zbl 0261.35011

[18] L. Hörmander, Pseudo-differential operators and non-elliptic boundary problems, Ann. of Math., 83 (1966), 129-209. | MR 233064 | Zbl 0132.07402

[19] L. Hörmander, The spectral function of an elliptic operator, Acta Math., 121 (1968), 193-218. | MR 609014 | Zbl 0164.13201

[20] Ky Fan, Maximum properties and inequalities for the eigenvalues of completely continuous operators, Proc. Nat. Acad. Sci. U.S.A., 37 (1951), 760-766. | MR 45952 | Zbl 0044.11502

[21] J.L. Lions - E. Magenes, Problèmes aux limites non homogènes et applications, vol. 1 and 2, Ed. Dunod, Paris, 1968. | MR 247243 | Zbl 0165.10801

[22] A Melin, Lower bounds for pseudo-differential operators, Ark. f. Mat., 9 (1971), 117-140. | MR 328393 | Zbl 0211.17102

[23] V.I. Paraska, On asymptotics of eigenvalues and singular numbers of linear operators which increase smoothness, Mat. Sb.(N.S.), 68 (110) (1965), 623-631. | MR 199749 | Zbl 0149.10501

[24] F. Rellich, Halbbeschränkte gewönliche Differentialoperatoren zweiter Ordnung, Math. Ann., 122 (1951), 343-368. | MR 43316 | Zbl 0044.31201

[25] R. Seeley, Singular integrals and boundary value problems, Amer. J. Math., 88 (1966), 781-809. | MR 209915 | Zbl 0178.17601

[26] R. Seeley, Complex powers of an elliptic operator, Proc. Symp. Pure Math.(AMS), 10 (1968), 288-307. | MR 237943 | Zbl 0159.15504

[27] R. Seeley, Fractional powers of boundary problems, Actes Congrés Intern. Nice 1970, vol. 2, 795-801. | MR 510056 | Zbl 0224.35029